# SDR CALA2022080801978

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A300*
- Aircraft serial: 825
- Aircraft time: 76,042 hours, 32,504 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: None
- Part number: NSA931324030
- Condition: None
- Location: 123vu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B

## Discrepancy

CREW WRITE UP,"AT CRUISE THE FO SCREENBLANKED OUT. ENG2 N1DEGRADED MODE. RAN EC AMADIRUS ON BAT." BUS 2 SPLY BREAKER WAS NOTED "OUT" AFTER LANDING INTO DEN.
